# SDR FDEA201006172047

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 87,399 hours, 24,895 cycles
- Engine: Ge CF650*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW AND JUMPSEATER SMELLED ACRID ELEC ODOR FOLLOWED BY CONSIDERABLE AMOUNT OF SMOKE IN COCKPIT.  DECLARED EMERGENCY AND LANDED.
